Advisory 12 YearsDosage Information
Maximum 6 tablets a day
Use for 3 days only
Please read the enclosed leaflet carefully before taking these tablets
How to Take
For oral use.
Adults and children 12 years and over: Take one or two tablets every 4 - 6 hours. Leave at least 4 hours between doses.
Do not take more than six tablets in any 24 hour period.
Do not give to children under 12 years.
If symptoms persist or worsen consult your doctor.
Dual action migraine pain relief
Each tablet contains the active ingredients Ibuprofen 200 mg and Codeine Phosphate Hemihydrate 12.8 mg, Also includes Lactose, See leaflet for further adviceNet Content
24 x TabletsProduct Marketing
Ibuprofen & Codeine
Solpadeine Migraine Ibuprofen & Codeine Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkiller before you take this medicine. For: Migraine, Headache
They can also be used for neuralgia, period pain, dental pain, muscle and joint pain, backache, fibrositis, tennis elbow, sports injuries (e.g. sprains, strains) and for pain due to non serious arthritis.
Can cause addiction
Warning. Do not exceed the stated dose
If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.
Do Not Take
If you have or have ever had a stomach ulcer, perforation or bleeding of the stomach
If you are allergic to ibuprofen, codeine or any other ingredient in the product, or aspirin or to any other non-steroidal anti-inflammatory drugs (NSAIDs)
If you are taking other NSAID painkillers, or aspirin with a daily dose above 75 mg
If you are pregnant
Consult Your Doctor Before Taking
If you have or have had asthma, high cholesterol, high blood pressure, a stroke or bowel problems or if you are a smoker
If your headaches become persistent, see your doctor.
For professional advice on medicines consult your pharmacist.
Keep out of the reach and sight of children
Please Note: Whilst we (Doorstep Pharmacy) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.